Keyword Search:

Isomorphism classes and invariants of finite dimensional filiform Leibniz algebras

Rakhimov, I. S. and Atan, K. A. M. (2011) Isomorphism classes and invariants of finite dimensional filiform Leibniz algebras. In: International Conference on Ring Theory, 14-18 July 2011, Rusia.

[img] Microsoft Word
Restricted to Repository staff only

12Kb

Abstract

This talk concerns the classification problem of finite dimensional filiform Leibniz algebras. We suggest an invariant approach to the problem. It is well known that the class of complex filiform Leibniz algebras consists of three subclasses. One of these classes contains the class of filiform Lie algebras. For each class we give isomorphism criteria and find orbit functions. Then we apply this approach to classify the algebras in low dimensions cases. Classifying the filiform Leibniz algebras we inspect and reconcile the classification lists of filiform Lie algebras given before by Gomez, J.R., Jimenez-Merchan, A., Khakimdjanov, Y. in Journal of Pure and Applied Algebra, 130, (1998), 133–158.

Item Type:Conference or Workshop Item (Paper)
Subject:Isomorphisms (Mathematics)
Faculty or Institute:Institute for Mathematical Research
ID Code:18147
Deposited By: Erni Suraya Abdul Aziz
Deposited On:19 Sep 2011 03:40
Last Modified:10 Dec 2013 07:55

Repository Staff Only: Edit item detail

Document Download Statistics

This item has been downloaded for since 19 Sep 2011 03:40.

View statistics for "Isomorphism classes and invariants of finite dimensional filiform Leibniz algebras"